# SDR HNAA2014031000081

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 63,615 hours, 70,856 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731840
- Part serial: 521371
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN STANDBY HYD PUMPS WERE SELECTED ON, NR 1 AC GENERATOR DROPS OFF LINE, BUT WILL RESET.  R & R NR 2 STANDBY AD NR 2 CASE DRAIN FILLER ELEMENT IAW AMM 29-11-17.  OPS AND LEAKED CHECKED GOOD IAW SRT MM. OK FOR SERVICE.
